MAUDE Adverse Event Report: STRYKER GMBH TIBIAL NAIL T2 ALPHA TIBIA Ø11X300MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH TIBIAL NAIL T2 ALPHA TIBIA Ø11X300MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23411130S
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "als is gradually loosening up after surgery of t2 alpha".It was also identified that a second screw had loosened and the nail had slightly moved.
 
Additional Manufacturer Narrative
The reported event could be confirmed based on the x-ray image[s] provided, only.A physical inspection was impossible since the item was not made available for inspection [implanted].Provided x-ray images were forwarded to r&d for review ¿ his comments - excerpts: ¿here are my thoughts about the tibia case: there are no obvious signs of healing, so probably not a lot of time between both images.The more proximal of both distal screws has moved medially about 5mm relative to the bone.The most distal screw seems to have moved a tiny bit as well, but less.The tip of the tibia nail seems to have moved laterally a couple of mm towards lateral in respect to the bone.Both als screws had full large diameter thread contact in the initial position¿ known from a former case it could not be excluded that the primary reported loosened screw is linked to a damaged thread during implantation or a worn thread due to postoperative stress.However, based on details available a more specific statement, in particular for the nail, could not be made and more detailed information about the complaint event as well as the affected device must be available in order to determine the exact root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
 
Event or Problem Description

Brand Name
TIBIAL NAIL T2 ALPHA TIBIA Ø11X300MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21903089
Report Number0008031020-2025-00755
Device Sequence Number12967136
Product Code HSB
UDI-Device Identifier07613327290844
UDI-Public(01)07613327290844(17)330331(10)K1277C6
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number23411130S
Device Lot NumberK1277C6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale